# SDR DALA2021082404993

- Difficulty date: August 23, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CORROSION RAIL DUMMY Y503.2 LOC BTW FR12 AND FR16 FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y503.2 LOC. BTW FR12 TO FR16 AS PER A319 SRM 51-72.(1922173)
